Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Just shoot me now

Posted by on Mar. 12, 2014 at 6:52 PM
  • 10 Replies

I'm weaning off a medication that I've taken for two years for mood/depression because I started having bad side effects (weird, uncontrollable mouth movements that can become permanant). I feel horrible from withdrawal. Plus I have a bit of a cold (first one all season) and got my period today. I didn't sleep last night because the med I'm going off of was helping me sleep. :( Ready to jump off a cliff.

by on Mar. 12, 2014 at 6:52 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
momwriter
by on Mar. 12, 2014 at 6:55 PM

:( Ugh

jcm28
by on Mar. 12, 2014 at 6:57 PM
Did the doc give you anything to help with any of the withdrawals?
JDmommyJD
by the sauce is boss on Mar. 12, 2014 at 7:00 PM
:( I'm sorry. Can you hibernate?
woodswalker
by Gold Member on Mar. 12, 2014 at 7:01 PM

Sorry, momma.   My mom got tardive diskinesia too (involuntary mouth movements) but it stopped when we weaned her off the med.   Hugshugs

momwriter
by on Mar. 12, 2014 at 7:02 PM

No but she said I could take Lunesta, which I already have, to sleep. The dose I took last night didn't help much so now she said I could increase it. (Just talked to her). 

Quoting jcm28: Did the doc give you anything to help with any of the withdrawals?


momwriter
by on Mar. 12, 2014 at 7:04 PM

I'm supposed to work for my uncle tomorrow but I may be calling out....I was home with a sick kid today (who was better a few hours after he got up).

Quoting JDmommyJD: :( I'm sorry. Can you hibernate?


JDmommyJD
by the sauce is boss on Mar. 12, 2014 at 7:05 PM
Oh grief. No rest for the weary.

Quoting momwriter:

I'm supposed to work for my uncle tomorrow but I may be calling out....I was home with a sick kid today (who was better a few hours after he got up).

Quoting JDmommyJD: :( I'm sorry. Can you hibernate?

momwriter
by on Mar. 12, 2014 at 8:09 PM

Bump. UGH!!!!!

suzanneyea
by on Mar. 12, 2014 at 8:11 PM

I had to withdrawal from Paxil, it was hell. I am so glad I did it! 

Mommy_Jenx3
by Ruby Member on Mar. 12, 2014 at 8:17 PM
1 mom liked this

Yuck, what a lot to deal with all at once! I hope the weaning gets better. I know nothing about that. Can you have a glass of wine? Lol. Or maybe a nice warm bath/massage. And a big bowl of ice cream!

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)